# SDR SWAA2022020730666

- Difficulty date: January 23, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 36,618 hours, 21,487 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER SLIDING SEAL ON HORIZONTAL STABILIZER IS CRACKED. / REMOVED AND REPLACED L/H UPPER SLIDING SEAL ASSY ON HORIZONTAL STABILIZER ASSY IAW AMM 53-31-31
